Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Pittsburgh, PA

July 10, 2013Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jul 10, 2013, 5:44 AM EDT for Allegheny County, Pennsylvania. It was in force for 3 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 5:44 AM EDT (09:44 UTC)
Expired
Jul 10, 2013, 8:45 AM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 40 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:52 AM EDTFLASH FLOODBaldwin, PAROAD FLOODED NEAR STREETS RUN RD AND BALDWIN RD
Jul 10, 6:55 AM EDTFLASH FLOODWest Mifflin, PAROADS FLOODED NEAR INTERBORO AVE AND MIFFLIN RD
Jul 10, 7:00 AM EDTFLASH FLOODEdgebrook, PAROAD FLOODED... NEAR ENSIGN ST
Jul 10, 8:04 AM EDTFLASH FLOODBaldwin, PAPERSON TRAPPED IN FLOODED ROADWAY STREETS RUN ROAD
Jul 10, 8:17 AM EDTFLOODCastle Shannon, PANUMEROUS BASEMENTS FLOODED IN SOUTH HILLS
Jul 10, 8:27 AM EDTFLASH FLOODDormont, PABANKSVILLE RD ROAD FLOODING WITH CARS STUCK IN WATER. SEWER LINE ALSO BURST.
Jul 10, 8:29 AM EDTFLASH FLOODLincoln Place, PAMIFFLIN RD AND LEBANON RD LANDSLIDE AND FLOODING
Jul 10, 8:40 AM EDTFLOODWhite Oak, PALONG RUN CREEK IS FLOODING NEAR LINCOLN WAY
Jul 10, 8:40 AM EDTFLASH FLOODDormont, PAROADWAY FLOODED
Jul 10, 8:40 AM EDTFLASH FLOODWhite Oak, PALONG RUN CREEK IS FLOODING NEAR LINCOLN WAY
Jul 10, 8:42 AM EDTFLASH FLOODElizabeth, PAROADWAY WASHED OUT BY FLOODING CEMETARY ST AND IRWIN ST
Jul 10, 8:43 AM EDTFLASH FLOODGlassport, PAROADWAY FLOODED
Jul 10, 8:47 AM EDTFLASH FLOODDravosburg, PAROADWAY FLOODED WASHINGTON STREET... HILLSIDE SLIDING DOWN ALONG RIVER RD
Jul 10, 8:48 AM EDTFLASH FLOODClairton, PAPEOPLE TRAPPED IN CARS ON WORTHINGTON AVE
Jul 10, 8:52 AM EDTFLASH FLOODClairton, PASTATE ST AND ST CLAIR AVE ROADWAY FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 9.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1340 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WGUS51 KPBZ 100944
FFWPBZ
PAC003-101245-
/O.NEW.KPBZ.FF.W.0016.130710T0944Z-130710T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 AM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 845 AM EDT

* AT 540 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM REPORTED OVER THE WARNED AREA.

RADAR ESTIMATES ARE THAT A RAPID HALF TO ONE INCH OF RAIN HAS FALLEN 
OVER THE WARNED AREA IN LESS THAN AN HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL STREAMS...LOW LYING
SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER GROUND NOW.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4038 7977 4030 7979 4028 7978 4028 7980
      4026 7979 4023 7980 4023 7996 4024 7996
      4025 7992 4027 7999 4040 8006 4041 7973

$$


15
1 follow-up statement
463 
WGUS71 KPBZ 100959
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
559 AM EDT WED JUL 10 2013

PAC003-101245-
/O.CON.KPBZ.FF.W.0016.000000T0000Z-130710T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
559 AM EDT WED JUL 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
ALLEGHENY COUNTY...

AT 553 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
INITIAL AREA OF HEAVY RAIN HAD MOVED OUT OF THE WARNED AREA.  
HOWEVER...0.75 TO 1.00 INCH OF RAIN RAPIDLY FELL AND WILL BE 
REINFORCED AS MORE RAIN MOVES IN BY 630 AM.

STREETS RUN AND SAW MILL RUN NEAR BALDWIN WILL BE TWO OF THE SMALL 
STREAMS AFFECTED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MIFFLIN...MCKEESPORT...BRENTWOOD AND BALDWIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES...SO DO NOT CROSS WATER COVERED BRIDGES...DIPS...OR
LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A
SMALL ONE...ON FOOT. MOVE UP TO HIGHER GROUND.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4038 7977 4030 7979 4028 7978 4028 7980
      4026 7979 4023 7980 4023 7996 4024 7996
      4025 7992 4027 7999 4040 8006 4041 7973

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 5:38 AM EDT, 6 minutes earlier.

Area forecast discussion, Jul 10, 5:38 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 AM EDT WED JUL 10 2013

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION WEDNESDAY NIGHT. BUILDING HIGH PRESSURE
WILL FOLLOW THE FRONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
MADE A FEW MINOR TWEAKS TO MRNG POPS. AN AREA OF SHWRS AND SCT
TSTMS WL MOVE E ACRS THE AREA THIS MRNG. EXP WE WL SEE A LULL IN
THE ACTIVITY FOR A WHILE LATER THIS MRNG AS BEST DYNAMICS SHIFT E.
THIS AFTN A CDFNT WL BEGIN TO APRCH FM THE W...WITH ADDNL TSTMS
DVLPG. EXP CAPES 2000-3000 J/KG OVR THE RGN. SHEAR VALUES NOT
IMPRESSIVE BUT SOME DRYING IN THE MID LVLS SHOULD BRING A THREAT
FOR DAMAGING WIND GUSTS. LARGE HAIL WL ALSO BE PSBL. EXP THIS TO
CONT INTO THE EVE BEFORE INSTBY GRDLY DCRS AFT SUNSET.

PWATS WL REMAIN HIGH SO THE THREAT FOR FLASH FLOODING CONTS. NO
CHGS TO FLASH FLOOD WATCH ATTM...PLACEMENT STILL LOOKS GOOD. MAY
BE SOME LOCALIZED FLOODING FURTHER NORTH BUT THREAT NOT SUFFICIENT
ENOUGH TO INCLUDE IN THE WATCH ATTM. PCPN SHOULD DMNSH/MOVE OUT
OF THE RGN LTR TNGT AS THE CDFNT PUSHES THROUGH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
SHWRS AND A FEW TSTMS WL CONT TO CROSS THE RGN ERLY THIS MRNG. EXP
MVFR TO LCL IFR WITH THE PCPN. IFR CIGS HAVE DVLPD NR FKL/DUJ AND
THIS SHOULD CONT UNTIL AFT SUNRISE. PCPN SHOULD DCRS LTR THIS MRNG
WITH CONDS GRDLY RETURNING TO VFR THRU THE DAY. A CDFNT WL MOVE
EWD THIS AFTN AND EVE WITH TSTMS PSBL. TIMING OF TSTMS STILL IN QN
SO INCLUDED VCTS IN THE TAFS ATTM. EXP PCPN TO TAPER OFF TNGT AS
WNDS SHIFT TO THE NW AFT FROPA.

OUTLOOK.../THURSDAY THROUGH SUNDAY/...
GENL VFR CONDS EXPD WITH HIGH PRES IN CTRL.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ020-021-029-031-
     073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&

07
Hazardous weather outlook, Jul 10, 4:06 AM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 AM EDT WED JUL 10 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021>023-041-110815-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-
ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
406 AM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WIND AND LARGE HAIL THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-022-023-110815-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
406 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND LARGE HAIL THIS AFTERNOON AND EVENING. IN ADDITION...HEAVY
RAIN MAY CAUSE LOCALIZED FLOODING MAINLY THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

07

In the hours before

Local storm report, Jul 10, 12:18 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1218 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLOOD            GRAYSVILLE              39.66N  81.17W
07/10/2013                   MONROE             OH   TRAINED SPOTTER

            ROUTE 26 TO THE SOUTH OF GRAYSVILLE CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER PBZ1302383

15
Local storm report, Jul 10, 12:21 AM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1221 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     FLOOD            CAMERON                 39.77N  80.94W
07/10/2013                   MONROE             OH   TRAINED SPOTTER

            FLOODING IN CAMERON...FIRE DEPT EVACUATING SEVERAL
            RESIDENCES.

&&

EVENT NUMBER PBZ1302384

15
Special weather statement, Jul 10, 12:43 AM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1243 AM EDT WED JUL 10 2013

WVZ022-023-100645-
MONONGALIA WV-PRESTON WV-
1243 AM EDT WED JUL 10 2013

...AN AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WILL AFFECT CENTRAL
PRESTON AND EASTERN MONONGALIA COUNTIES...

AT 1235 AM EDT...RADAR SHOWED AN AREA OF RAIN MOVING EASTWARD ACROSS
MONONGALIA AND OVER PRESTON COUNTIES AT 15 MPH.

MODERATE...TO OCCASIONALLY HEAVY RAIN WILL POND WATER ON ROADS AND
QUICKLY FILL SMALL STREAMS.  FLOODING OF POOR DRAINAGE AREAS CAN BE
EXPECTED AS THIS AREA MAY GENERATE ANOTHER HALF TO ONE INCH OF RAIN
THROUGH 3 AM.

  LOCATIONS IMPACTED INCLUDE...
  CASSVILLE...          EVERETTVILLE...       STAR CITY...
  WESTOVER...           MORGANTOWN...         DELLSLOW...
  CHEAT NECK...         BROWNS CHAPEL...      GLADESVILLE...
  MASONTOWN...          LAUREL RUN...         TUNNELTON...

PLEASE REPORT FLOOD PROBLEMS BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 3951 8004 3962 8017 3972 8001 3972 7993
      3962 7948 3927 7949

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM EDTSpecial Weather StatementPBZAllegheny37 min
Jul 9, 8:40 PM EDTSpecial Weather StatementPBZButler50 min
Jul 10, 6:49 AM EDTFlash Flood WarningPBZAllegheny, Beaver, Washington7 hr
Jul 10, 6:59 AM EDTSpecial Weather StatementPBZClarion, Mercer91 min
Jul 10, 8:28 AM EDTSpecial Weather StatementPBZBeaver32 min
Jul 10, 8:38 AM EDTFlash Flood WarningPBZWashington6 hr
Jul 10, 8:43 AM EDTFlash Flood WarningPBZFayette, Westmoreland3 hr
Jul 10, 8:52 AM EDTSpecial Weather StatementPBZBeaver23 min
Jul 10, 9:05 AM EDTFlash Flood WarningPBZWestmoreland115 min
Jul 10, 9:05 AM EDTSevere Thunderstorm WarningPBZBeaver40 min
Jul 10, 10:57 AM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland48 min
Jul 10, 2:45 PM EDTSpecial Weather StatementPBZMercer30 min
Jul 10, 2:51 PM EDTSevere Thunderstorm WarningPBZMercer24 min
Jul 10, 3:10 PM EDTSevere Thunderstorm WarningPBZMercer, Venango50 min
Jul 10, 3:29 PM EDTFlash Flood WarningPBZMercer4 hr
Jul 10, 3:37 PM EDTSevere Thunderstorm WarningPBZMercer, Venango38 min
Jul 10, 3:49 PM EDTSevere Thunderstorm WarningPBZMercer41 min
Jul 10, 4:01 PM EDTFlash Flood WarningPBZVenango4 hr
Jul 10, 4:03 PM EDTSevere Thunderstorm WarningPBZLawrence42 min
Jul 10, 4:07 PM EDTFlash Flood WarningPBZAllegheny6 hr
Jul 10, 4:11 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango49 min
Jul 10, 4:13 PM EDTSevere Thunderstorm WarningPBZLawrence47 min
Jul 10, 4:18 PM EDTFlash Flood WarningPBZLawrence6 hr
Jul 10, 4:28 PM EDTTornado WarningPBZLawrence32 min
Jul 10, 4:35 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion40 min
Jul 10, 4:45 PM EDTTornado WarningPBZButler, Lawrence30 min
Jul 10, 4:50 PM EDTSevere Thunderstorm WarningPBZButler40 min
Jul 10, 4:52 PM EDTFlash Flood WarningPBZButler5 hr
Jul 10, 5:16 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Venango44 min
Jul 10, 5:22 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Washington38 min
Jul 10, 5:25 PM EDTFlash Flood WarningPBZBeaver4 hr
Jul 10, 5:30 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion45 min
Jul 10, 5:34 PM EDTSevere Thunderstorm WarningPBZButler26 min
Jul 10, 5:37 PM EDTFlash Flood WarningPBZClarion4 hr
Jul 10, 5:42 PM EDTTornado WarningPBZAllegheny, Beaver, Washington18 min
Jul 10, 5:48 PM EDTSevere Thunderstorm WarningPBZGreene, Washington42 min
Jul 10, 5:52 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson38 min
Jul 10, 5:58 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Fayette, Lawrence and 2 more47 min
Jul 10, 6:01 PM EDTFlash Flood WarningPBZWashington4 hr
Jul 10, 6:19 PM EDTFlash Flood WarningPBZArmstrong, Jefferson4 hr
Jul 10, 6:26 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson49 min
Jul 10, 6:28 PM EDTFlash Flood WarningPBZIndiana4 hr
Jul 10, 6:28 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland47 min
Jul 10, 6:29 PM EDTSpecial Weather StatementPBZGreene46 min
Jul 10, 6:33 PM EDTFlash Flood WarningPBZFayette, Westmoreland3 hr
Jul 10, 6:47 PM EDTSevere Thunderstorm WarningPBZFayette, Greene43 min
Jul 10, 6:56 PM EDTSevere Thunderstorm WarningPBZFayette, Indiana, Westmoreland49 min
Jul 10, 7:17 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland28 min
Jul 10, 7:28 PM EDTSevere Thunderstorm WarningPBZFayette, Greene47 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.